# SDR YENA201706260549

- Difficulty date: June 26, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 39,289 hours, 13,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, THE FWD & AFT CABIN EMERGENCY LIGHT ZONES FAILED TO FUNCTION DURING A CONTROL PANEL TEST.  R & R THE EPSU BATTERIES 10WL AND 13WL IAW AMM 33-51-38. OPS CHECKED GOOD.
